MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE

DEVICOR MEDICAL PRODUCTS INC HYDROMARK; HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Model Number 4010-03-09-T3
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, this event occurred after breast biopsy procedure.After marker plug placement, the plunger became caught in the probe aperture, causing significant resistance.Upon removal of the probe and hydromark, the hydromark plunger was found to be extended.Additionally, the marker could not be placed and was stuck to the plunger.Confirmation with the facility indicated the damaged plunger was not fractured, and no fragments remained inside the body.Procedure was completed.No patient complication.
 
Additional Manufacturer Narrative
According to the reporter, this event occurred after breast biopsy procedure.After marker plug placement, the plunger became caught in the probe aperture, causing significant resistance.Upon removal of the probe and hydromark, the hydromark plunger was found to be extended.Additionally, the marker could not be placed and was stuck to the plunger.Confirmation with the facility indicated the damaged plunger was not fractured, and no fragments remained inside the body.Procedure was completed.No patient complication.Additional information was provided by the reporter: the examination was terminated without placing the marker into the patient.The doctor stated that after removing the probe and the hydromark together from the patient's body, the aperture was accidentally closed.The device was available for return.Investigation is pending the return of the device.Note: cell d6a documents the date it was attempted to implant the device.According to the reporter, the examination was terminated without placing the marker into the patient.
 
Additional Manufacturer Narrative
The device was returned for evaluation.Visual inspection revealed that the plunger tip had sheared.No additional anomalies were noted.Based on the investigation, the most likely root cause was determined to be customer failure to follow instructions for use.The instructions for use for this device states: "cause: activating cutter, effect: marker damage, marker migration, device damage and/or difficulty distinguishing marker shape".A good faith effort response indicated: "the doctor stated that when the patient had markers and a hydromark outside the body, she closed the probe's aperture".

Brand Name
HYDROMARK
Common Device Name
HYDROMARK BREAST BIOPSY SITE MARKER - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key23290016
Report Number3008492462-2025-00027
Device Sequence Number5559300
Product Code NEU
UDI-Device Identifier00841911100140
UDI-Public(01)00841911100140(11)240924(17)270924(10)F12440263D
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210752
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4010-03-09-T3
Device Catalogue NumberCA000413002
Device Lot NumberF12440263D
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown